# SDR CA100305003

- Difficulty date: March 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 19,784 hours
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Part number: 601R352111
- Condition: Cracked
- Location: Cargo Door
- Part time: 22,102 hours
- Component: Cargo Door
- Component part number: 601R3502723
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN CARGO DOOR WAS ACCESSED TO PERFORM A SHEETMETAL REPAIR OF A CRACK ON THE DOOR FRAME SURROUND, THE SHEETMETAL TECH NOTED A CRACK ON THE INSIDE DOOR FRAME SUPPORT T-FITTING.  LOCATION IS AT STA FS589.00 AND WL 73.00.  ACFT IS CURRENTLY UNDERGOING A C-CHECK. THE T-FITTING WILL BE REPLACED BEFORE ACFT IS RETURNED TO SERVICE.
